Generalized fixed points for fuzzy and nonfuzzy mappings in strong b-metric spaces
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
1 Online-Ressource.
- Language
-
Englisch
- Bibliographic citation
-
Generalized fixed points for fuzzy and nonfuzzy mappings in strong b-metric spaces ; volume:2024 ; number:1 ; day:14 ; month:2 ; year:2024 ; pages:1-19 ; date:12.2024
Journal of inequalities and applications ; 2024, Heft 1 (14.2.2024), 1-19, 12.2024
- Creator
-
Kanwal, Shazia
Işık, Hüseyin
Waheed, Sana
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1186/s13660-024-03101-9
- URN
-
urn:nbn:de:101:1-2404221207423.370450675460
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 10:57 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Kanwal, Shazia
- Işık, Hüseyin
- Waheed, Sana
- SpringerLink (Online service)